Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 25, NWS Buffalo, NY

June 8, 2007Lewis County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 8, 2007, 8:12 PM EDT for Lewis County, New York. It was in force for 71 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 8:12 PM EDT (00:12 UTC)
Expired
Jun 8, 2007, 9:23 PM EDT
In force
71 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 14 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:55 PM EDTTSTM WND DMGDenmark, NYPOWER LINES DOWN ALONG STATE ROUTE 26

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2456 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 090012
SVRBUF
NYC049-090145-
/O.NEW.KBUF.SV.W.0025.070609T0012Z-070609T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
812 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEWIS COUNTY IN CENTRAL NEW YORK

* UNTIL 945 PM EDT

* AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF BARNES
  CORNERS...OR ABOUT 18 MILES SOUTH OF WATERTOWN...AND MOVING EAST AT
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARNES CORNERS BY 825 PM EDT...
  LOWVILLE BY 850 PM EDT...
  CROGHAN BY 915 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NEW YORK.

LAT...LON 4383 7582 4347 7575 4343 7554 4362 7513
      4409 7519 4416 7535 4398 7554

$$

HITCHCOCK
2 follow-up statements
000 
WWUS51 KBUF 090041
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
842 PM EDT FRI JUN 8 2007

NYC049-090145-
/O.CON.KBUF.SV.W.0025.000000T0000Z-070609T0145Z/
LEWIS NY-
842 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LEWIS COUNTY...

AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF
MARTINSBURG...OR ABOUT 22 MILES SOUTHEAST OF WATERTOWN...MOVING EAST
AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARTINSBURG BY 850 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NEW YORK.

LAT...LON 4383 7582 4347 7575 4343 7554 4362 7513
      4409 7519 4416 7535 4398 7554

$$

TJP
000 
WWUS51 KBUF 090123
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
923 PM EDT FRI JUN 8 2007

NYC049-090133-
/O.CAN.KBUF.SV.W.0025.000000T0000Z-070609T0145Z/
LEWIS NY-
923 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR LEWIS COUNTY IS CANCELLED...

AT 923 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NEW YORK.

LAT...LON 4383 7582 4347 7575 4343 7554 4362 7513
      4409 7519 4416 7535 4398 7554

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:25 PM EDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jun 8, 2:25 PM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
225 PM EDT FRI JUN 8 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH WESTERN NEW YORK THIS EVENING.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT WITH A COOLER
AND DRIER AIRMASS MOVING IN BEHIND THE FRONT. A RIDGE WILL THEN
BUILD OVER THE EASTERN GREAT LAKES REGION AND REMAIN IN PLACE
THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
CAP NOTED ON 12Z SOUNDING APPEARS TO BE JUST ABOUT GONE WITH WAVE
CLOUDS IN WESTERN NY NO LONGER APPARENT. GOES IMAGER HAVING
DIFFICULTY PENETRATING SCATTERED CLOUD COVER...BUT LAPS...RUC..AND
GOES SOUNDER APPEAR TO SHOW LI VALUES APPROACHING -6. SBCAPES ARE
ABOVE 1500J/KG NOW AS WELL...ONLY TO INCREASE THROUGH 6PM. STILL
RELATIVELY DECENT WIND PROFILE IN TERMS OF SPEED SHEAR BUT WITH
LITTLE DIRECTIONAL COMPONENT WITH A MEAN SOUTHWESTERLY FLOW AT 30
TO 40KTS.

IN THE WEST...LAKE ERIE SHADOW APPEARS TO BE FROM HAMBURG NORTH
THROUGH HAMILTON ON...WITH CLOUD STREAKS NOW EVIDENT FURTHER WEST
IN SOUTHERN ONTARIO. STILL EXPECT SOME DEVELOPMENT ALONG THESE
BOUNDARIES AHEAD OF THE MAIN FRONT...WHICH IS WELL UPSTREAM AND
WONT ARRIVE UNTIL AROUND 8PM. MORE ON THAT IN A BIT. MOST RECENT
OBSERVATIONS AT 18Z SHOW CONVERGENCE BETWEEN KDKK AND KJHW WHICH
AGREES WITH VISIBLE SATELLITE ANALYSIS OF LAKE BREEZES. EXPECT
CONVECTIVE INITIATION IN THE NEXT HOUR OR SO...BETWEEN 230 AND
330PM...WITH RAPID DEVELOPMENT FOR THE REMAINDER OF THE AFTERNOON.
A LINE OF CONVECTION WILL SPREAD EAST/NORTHEAST FROM THAT POINT
ON.

A BIT MORE DIFFICULT TO PINPOINT CONVECTIVE DEVELOPMENT FURTHER
EAST...BUT EXPECT SCATTERED ACTIVITY LATER IN THE AFTERNOON ACROSS
THE FINGER LAKES. CONVECTION OVER EASTERN LAKE ONTARIO MAY NOT GET
GOING UNTIL LATE THIS AFTERNOON OR EARLY EVENING.

WE ARE CURRENTLY UNDER A MODERATE RISK FROM SPC AND MAY BE
ISSUING A SEVERE THUNDERSTORM WATCH. WILL ISSUE NEW FORECAST AFTER
THAT TIME IF OR WHEN NEEDED. MAIN THREAT CONTINUES TO BE STRONG
WIND POTENTIAL WITH LONG LINES OF THUNDERSTORMS RACING
EAST/NORTHEASTWARD FROM THE INITIAL LAKE BREEZE BOUNDARIES.

THE CONVECTION AHEAD OF THE COLD FRONT SHOULD NOT ARRIVE IN
WESTERN NY UNTIL ABOUT 8PM. THIS LINE TOO HAS THE POTENTIAL TO
PRODUCE SEVERE WEATHER...ALTHOUGH THE THREAT WILL BE RAPIDLY BE
DIMINISHING WITH TIME AFTER SUNSET.

NEARLY ALL OF WESTERN NY SHOULD BE FREE OF ANY THUNDERSTORM THREAT
AFTER MIDNIGHT...WITH CLEAR SKIES LATE TONIGHT.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
THE WEEKEND LOOKS DRY WITH HIGH PRESSURE MOVING INTO THE GREAT
LAKES REGION. THIS WILL BRING DRY WEATHER AND MORE SEASONABLE
TEMPERATURES THAT WILL LAST INTO MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
WEAK HIGH PRESSURE STRETCHING FROM QUEBEC TO THE LOWER GREAT LAKES
WILL REMAIN INTACT THROUGH MOST OF THE FORECAST PERIOD. EXPECT
MAINLY DRY WEATHER...BUT A FEW SHOWERS ARE POSSIBLE WEDNESDAY AND
THURSDAY AS A WEAK FRONT DROPS SOUTH ACROSS THE RIDGE. WILL
MENTION A RISK OF SHOWERS FOR FRIDAY AS A WARM FRONT LIFTS NORTH
ACROSS THE OHIO VALLEY. AREA TEMPERATURES WILL BE CLOSE TO
SEASONAL NORMS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
STRONG THUNDERSTORMS EXPECTED ACROSS THE REGION LATER THIS AFTERNOON.

MOIST AND VERY UNSTABLE AIR AHEAD OF AN APPROACHING COLD FRONT
WILL GENERATE MODERATE TO STRONG THUNDERSTORMS ACROSS MUCH OF THE
AREA THIS AFTERNOON. THE STORMS WILL HAVE THE GREATEST POTENTIAL TO
BECOME SEVERE ACROSS THE SOUTHERN TIER...THE GENESEE VALLEY AND
FINGER LAKES AREA. THE BREEZE OFF LAKE ERIE WILL TEND TO STABILIZE
THE AIR DOWNWIND OF THE LAKE...REDUCING THE THREAT FOR STRONG STORMS
VCNTY OF KBUF AND KIAG. A SIMILAR TREND IS EXPECTED EAST OF LAKE
ONTARIO.

EXPECT MAINLY VFR CONDITIONS THIS AFTERNOON...BUT CIGS AND VSBYS
WILL OCCASIONALLY LOWER TO MVFR IN TSRA.

THE COLD FRONT IS FORECAST TO CROSS WESTERN AND CENTRAL NEW YORK
BETWEEN 00Z AND 04Z. A TWO HOUR WINDOW OF -SHRA/TSRA POSSIBLE FOR
ALL SITES WITH THE FRONTAL PASSAGE. HIGH PRESSURE WITH VFR
CONDITIONS WILL THEN BUILD IN FROM THE WEST AS THE OVERNIGHT.

LOOKING FURTHER AHEAD...AN AREA OF HIGH PRESSURE WILL MOVE OVER THE
REGION DURING THE WEEKEND WITH EXCELLENT FLYING WEATHER EXPECTED.
THE HIGH REMAINS IN PLACE THROUGH EARLY NEXT WITH VFR CONDITIONS
EXPECTED TO CONTINUE THROUGH AT LEAST WEDNESDAY.

&&

.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING
FOR THE NEARSHORE WATERS OF LAKE ERIE.

MODERATELY STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE ALONG LAKE ERIE THROUGH THIS EVENING. THERE WILL ALSO
BE SOME GUSTY THUNDERSTORMS TO DEAL WITH THIS AFTERNOON. SOME OF
THESE STORMS WILL LIKELY BE STRONG AND PRODUCE WIND GUSTS IN EXCESS
OF 35 KNOTS...WHICH WILL WARRANT SPECIAL MARINE WARNINGS. MARINERS
SHOULD PAY SPECIAL ATTENTION TO THE SKY AS THIS AFTERNOON PROGRESSES
AND SHOULD ALSO KEEP AN EAR TO NOAA WEATHER RADIO FOR POSSIBLE
STATEMENTS.

THE COLD FRONT WILL PASS ACROSS LAKES ERIE AND ONTARIO EARLY THIS
EVENING...THEN HIGH PRESSURE OVER THE MISSISSIPPI VALLEY WILL BUILD
TO THE EAST ACROSS THE EASTERN GREAT LAKES LATE TONIGHT AND
SATURDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO RELAX WHICH WILL
ALLOW THE WINDS AND WAVES SUBSIDE TONIGHT.

IDEAL BOATING CONDITIONS ARE ANTICIPATED FOR THE WEEKEND AS THE HIGH
PRESSURE WILL REMAIN OVER THE EASTERN GREAT LAKES. LIGHT WINDS AND
MINIMAL WAVE HEIGHTS ARE FORECAST FOR BOTH SATURDAY AND SUNDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ020-
         040-041.

&&

SYNOPSIS...ZAFF
NEAR TERM...ZAFF
SHORT TERM...APB/ZAFF
LONG TERM...TJP
AVIATION...TJP
MARINE...TJP
Hazardous weather outlook, Jun 8, 5:04 AM EDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
504 AM EDT FRI JUN 8 2007

NYZ001>008-010>014-019>021-085-090915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
504 AM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN RISK FROM THE STORMS WILL BE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR. THERE IS ALSO A RISK OF SMALL HAIL.
THE GREATER RISK WILL BE FROM JUST EAST OF LAKE ERIE TO THE
WESTERN FINGER LAKES DURING THE LATE AFTERNOON AND THEN ACROSS
MUCH OF WESTERN NEW YORK DURING THE EVENING HOURS ALONG THE
PASSAGE OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-090915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
504 AM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EVENING. THE MAIN RISK FROM THE STORMS WILL BE IN THE
STRONG WIND GUSTS NEAR OR GREATER THAN 60 MILES PER HOUR AND
LOCALLY HEAVY RAIN WITH SMALL HAIL. THE RISK OF SEVERE WEATHER
WILL LAST UNTIL AROUND MIDNIGHT...UNTIL THE PASSAGE OF A COLD
FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 8, 6:25 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
625 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     EAST CONCORD            42.55N 78.63W
06/08/2007                   ERIE               NY   LAW ENFORCEMENT

            TREE DOWN COVERING STREET

0507 PM     TSTM WND DMG     WESTFIELD               42.32N 79.58W
06/08/2007                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            NUMEROUS TREES AND LIMBS DOWN IN TOWNS OF WESTFIELD,
            FORESTVILLE AND SHERIDAN

0532 PM     TSTM WND DMG     BENNINGTON              42.84N 78.39W
06/08/2007                   WYOMING            NY   LAW ENFORCEMENT

            POWER POLES AND WIRES DOWN

0538 PM     TSTM WND GST     HAMBURG                 42.72N 78.83W
06/08/2007  E0.00 MPH        ERIE               NY   MESONET

            63 MPH WIND GUST

0540 PM     TSTM WND DMG     NIAGARA FALLS           43.09N 79.02W
06/08/2007                   NIAGARA            NY   AMATEUR RADIO

            TREES DOWN

0542 PM     TSTM WND DMG     GERRY                   42.19N 79.25W
06/08/2007                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            POWER OUTAGES DUE TO THUNDERSTORM WINDS

0544 PM     TSTM WND GST     BARKER                  43.33N 78.55W
06/08/2007  E0.00 MPH        NIAGARA            NY   MESONET

            63 MPH WIND GUST

0555 PM     TSTM WND DMG     VARYSBURG               42.75N 78.32W
06/08/2007                   WYOMING            NY   AMATEUR RADIO

            TREES DOWN

0600 PM     TSTM WND DMG     LE ROY                  42.98N 77.99W
06/08/2007                   GENESEE            NY   LAW ENFORCEMENT

            TREES/WIRES DOWN

0609 PM     TSTM WND DMG     BEMUS POINT             42.16N 79.39W
06/08/2007                   CHAUTAUQUA         NY   PARK/FOREST SRVC

            TREES DOWN AT THE GOLF COURSE

&&

LEVAN
Local storm report, Jun 8, 6:55 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
655 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     YORK                    42.88N 77.87W
06/08/2007                   LIVINGSTON         NY   LAW ENFORCEMENT

            TREES DOWN

&&

LEVAN
Local storm report, Jun 8, 7:06 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
706 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     NEWARK                  43.04N 77.09W
06/08/2007                   WAYNE              NY   AMATEUR RADIO

            TREES AND WIRES DOWN

&&

LEVAN
Local storm report, Jun 8, 7:09 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
709 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     CANASERAGA              42.46N 77.78W
06/08/2007                   ALLEGANY           NY   AMATEUR RADIO

            TREES AND WIRES DOWN

&&

LEVAN
Local storm report, Jun 8, 7:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
733 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     CARROLLTON              42.11N 78.65W
06/08/2007                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES DOWN

0643 PM     TSTM WND DMG     BYRON                   43.08N 78.05W
06/08/2007                   GENESEE            NY   LAW ENFORCEMENT

            TREES DOWN

&&

LEVAN
Local storm report, Jun 8, 7:40 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
740 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     MANCHESTER              42.97N 77.23W
06/08/2007                   ONTARIO            NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

&&

LEVAN

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:04 PM EDTSpecial Marine WarningBUF41 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.